Geometrie Convergence to e-z by Rational Functions with Real Poles.
Numerische Mathematik, Tome 25 (1975), pp. 307-322
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1975__25_132384,
author = {A. Sch\"onhage and E.B. Saff and R.S. Varga},
title = {Geometrie {Convergence} to e-z by {Rational} {Functions} with {Real} {Poles.}},
journal = {Numerische Mathematik},
pages = {307--322},
year = {1975},
volume = {25},
zbl = {0307.65025},
url = {http://geodesic.mathdoc.fr/item/NUMA_1975__25_132384/}
}
A. Schönhage; E.B. Saff; R.S. Varga. Geometrie Convergence to e-z by Rational Functions with Real Poles.. Numerische Mathematik, Tome 25 (1975), pp. 307-322. http://geodesic.mathdoc.fr/item/NUMA_1975__25_132384/